# SDR HALA2019072600371

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 3,738 hours, 727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889148
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS / DURING CLIMB ENG 2 FIRE LOOP FAULT ILLUMINATED, WENT OUT AFTER 1 MINUTE.  REMOVED AND REPLACED #2 ENGINE PYLON FIRE DETECTORS (3WD2) AND (4WD2) PER AMM 26-12-16.
